MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXTENSION SET; FILTER, INFUSION LINE

BAXTER HEALTHCARE CORPORATION EXTENSION SET; FILTER, INFUSION LINE
Model Number 2N3382
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a micro-volume extension set with 0.2 m filter leaked from the air venting mechanism.The process step at which the issue occurred was not specified.It was stated that users manually prime the lines, occasionally using syringes smaller than 10ml.There were no reports of patient injury or medical intervention associated with these events.No additional information is available at this time.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, h6, and h11.H11: the device and a video of the sample were received for evaluation.Visual inspection on the actual sample did not identify any abnormalities that could have contributed to the reported condition.Pressure and clear passage testing were performed on the actual sample, and no signs of a leak or blockage were observed from the device.Based on the video evidence, the reported condition was considered verified.The reported condition was verified in the video sample.The customer reported occasional use of syringes smaller than 10 ml.The cause could not be determined; however, based on the available information, the most probable cause of the condition was determined to be related to use conditions.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXTENSION SET
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HAINA
parque industrial itabo
carretera sanchez km 18 1/2
haina 21426
DR   21426
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key25338353
Report Number1416980-2026-01828
Device Sequence Number17484979
Product Code FPB
UDI-Device Identifier00085412653297
UDI-Public(01)00085412653297(17)270822(10)DR24H21055
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K242339
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2N3382
Device Catalogue Number2N3382
Device Lot NumberDR24H21055
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IV PUMP; UNSPECIFIED MEDICATION
Patient SexUnknown